# SDR VNAA20231125002

- Difficulty date: November 9, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,506 hours, 18,533 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046104512
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AREA OF SETTLEMENT OF FAIRINGS (683AB, 686AB, 692AB, 695AB, 697AB) AT RH WING LOWER SKIN AREA OF SETTLEMENT OF FAIRINGS (683AB, 686AB, 692AB, 695AB, 697AB) AT RH WING LOWER SKIN WAS REPAIRED PER EA 23-C9-57-1600 REV IR SECTION III - PERMANENT REPAIR, EA 23-C9-57-1627 REV IR SECTION III - PERMANENT REPAIR, EA 23-C9-57-1628 REV IR SECTION III - PERMANENT REPAIR, EA 23-C9-57-1629 REV IR SECTION III - PERMANENT REPAIR, EA 23-C9-57-1630 REV IR SECTION III - PERMANENT REPAIR
